# SDR 071152

- Difficulty date: June 23, 2004
- Submitted: June 27, 2004
- Operation: Air carrier
- Aircraft: N35SZ
- Make and model: Saab SF340A
- Aircraft serial: 35
- Engine: Ge CT75A2
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E

## Discrepancy

APPROXIMATELY 1430 (UTC), FLT 7926 IAD-ABE.  THE AIRCRAFT WAS EN ROUTE TO ABE WHEN THE CREW OBSERVED THE RIGHT FIRE DETECT FAIL INDICATION, FOLLOWED BY THE RIGHT FIRE WARNING.  CREW FOLLOWED QRH PROCEDURES.  BOTH EXTINGUISHERS WERE USED.  THE ENGINE WAS SHUTDOWN IN FLIGHT.
